Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 9, 2017, 10:11 PM CST for 4 counties in Arkansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2017, 10:11 PM CST (04:11 UTC)
- Expired
- Mar 9, 2017, 11:00 PM CST
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Independence County, AR, Jackson County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 109 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 10:23 PM CST | TSTM WND GST 60 | 3 Se Oil Trough, AR | |
| Mar 9, 10:23 PM CST | HAIL 0.75 | 3 Se Oil Trough, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 6:42 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 445 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.1
The text
As transmitted.
875
WUUS54 KLZK 100411
SVRLZK
ARC063-067-145-147-100500-
/O.NEW.KLZK.SV.W.0049.170310T0411Z-170310T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1011 PM CST THU MAR 9 2017
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northern Woodruff County in eastern Arkansas...
Southeastern Independence County in north central Arkansas...
Jackson County in eastern Arkansas...
Northeastern White County in central Arkansas...
* Until 1100 PM CST
* At 1011 PM CST, a severe thunderstorm was located near Pleasant
Plains, or 11 miles south of Batesville, moving southeast at 45
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Batesville... Newport...
Augusta... Tuckerman...
Diaz... Newark...
Patterson... Grubbs...
Pleasant Plains... Oil Trough...
Russell... Jacksonport...
Magness... Tupelo...
Moorefield... Algoa...
Salado... McFadden...
Steprock... Southside in Independence
Count...
This includes US Highway 67 between mile markers 58 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3521 9129 3546 9178 3582 9157 3567 9104
3536 9104
TIME...MOT...LOC 0411Z 304DEG 38KT 3561 9161
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Brown2 follow-up statements
336
WWUS54 KLZK 100427
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1027 PM CST THU MAR 9 2017
ARC063-067-145-147-100500-
/O.CON.KLZK.SV.W.0049.000000T0000Z-170310T0500Z/
Woodruff AR-Independence AR-Jackson AR-White AR-
1027 PM CST THU MAR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHERN WOODRUFF...SOUTHEASTERN INDEPENDENCE...JACKSON AND
NORTHEASTERN WHITE COUNTIES...
At 1026 PM CST, a severe thunderstorm was located 7 miles south of
Oil Trough, or 13 miles southwest of Newport, moving southeast at 45
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Newport... Augusta...
Tuckerman... Diaz...
Newark... Patterson...
Grubbs... Oil Trough...
Russell... Jacksonport...
Tupelo... Algoa...
McFadden... McCrory...
Bradford... Campbell Station...
Beedeville... Amagon...
Weldon... Balch...
This includes US Highway 67 between mile markers 58 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3540 9167 3553 9156 3577 9140 3567 9104
3536 9104 3521 9129
TIME...MOT...LOC 0426Z 304DEG 38KT 3552 9144
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Brown268
WWUS54 KLZK 100444
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1044 PM CST THU MAR 9 2017
ARC063-100454-
/O.CAN.KLZK.SV.W.0049.000000T0000Z-170310T0500Z/
Independence AR-
1044 PM CST THU MAR 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN INDEPENDENCE
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Independence county. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CST for
eastern and central Arkansas.
LAT...LON 3533 9153 3544 9146 3558 9118 3567 9104
3536 9104 3521 9129
TIME...MOT...LOC 0444Z 304DEG 38KT 3541 9124
$$
ARC067-145-147-100500-
/O.CON.KLZK.SV.W.0049.000000T0000Z-170310T0500Z/
Woodruff AR-Jackson AR-White AR-
1044 PM CST THU MAR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHERN WOODRUFF...SOUTHEASTERN JACKSON AND EAST CENTRAL WHITE
COUNTIES...
At 1044 PM CST, a severe thunderstorm was located over Tupelo, or 10
miles northeast of Augusta, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Augusta... Patterson...
Grubbs... Russell...
Tupelo... Algoa...
McFadden... McCrory...
Bradford... Beedeville...
Amagon... Weldon...
Balch... Blackville...
Shoffner... Ingleside...
Fitzhugh... Erwin...
This includes US Highway 67 between mile markers 59 and 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3533 9153 3544 9146 3558 9118 3567 9104
3536 9104 3521 9129
TIME...MOT...LOC 0444Z 304DEG 38KT 3541 9124
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BrownWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 8:40 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 9, 8:40 PM CST, 1 hour 31 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 840 PM CST Thu Mar 9 2017 .Discussion... Evening convection, severe in spots, continues to push southeast over northern AR. This was associated with an upper level shortwave system and then a cold front that will push through AR. Forecast updates will fine tune location and amount of convection as it moves southeast this evening to the overnight. Otherwise, short range models have the convection area over central AR around 11PM to 2AM, then to southern AR around 3-7AM Friday. The line is expected to gradually weaken as it moves southeast. Will see lighter convection behind the main area, then end an hour or two after the main area pushes south of a location. The cold front will help clear the rain as winds shift to the northwest to north and remain elevated at 10 to 20 mph. 59) && .Prev Discussion.../ Issued 530 PM CST THU Mar 9 2017/ .Aviation... Overall VFR flight conditions with areas of MVFR ceilings will affect the Tafs to start the forecast period. A storm system then cold front will move through the region, and bring showers and thunderstorms to all Taf sites, especially northern and central locations. A bit lower chance over the south. The storms will produce MVFR ceilings and visibilities with patchy IFR conditions. Winds will be south at 5 to 15 mph to start, then gradually swing to the west and northwest then eventually north behind the front. Wind speeds will remain elevated behind the front and be 10 to 20 mph with some higher gusts. Conditions will gradually become VFR on Friday, as winds remain elevated from the north to northeast. (59) && .Prev Discussion.../ Issued 247 PM CST Thu Mar 9 2017/ .SHORT TERM...Tonight Through Sunday Latest subjective surface analysis indicates a nearly stationary front from near St. Louis, to near Wichita. Strong convection is noted moving east into central Missouri. An instability axis was analyzed from southwest Missouri, through eastern Oklahoma. Additional convection is expected to develop to the south of current activity late this afternoon. Near term forecast soundings support MCS type development, which would then accelerate southeastward during the evening hours. The frontal boundary will move south-southeastward through the forecast area by Friday afternoon. A substantial change in air mass will be noted after frontal passage. Small amplitude, northern stream energy will approach the state early in the weekend. Precipitation is expected to develop quickly Saturday afternoon, then diminishing from northwest to southeast Saturday night. Forecast temperature profiles support winter precipitation late in this event. Best chance for any winter accumulations will be across northeast and east central sections. && .LONG TERM...Sunday Night Through Thursday Interesting forecast is shaping up for Sunday night into Monday morning. Models are showing a well timed cold front to sweep through the state as Low pressure tracks to the northeast from the state. Overnight low temperatures are already expected to be below freezing before a cold front approaches the state. Models are producing precipitation along the front...and with subfreezing temperatures already in place it does appear wintry precipitation will be possible. Pinning down exact precipitation type while this system is still 5 days out will be fairly tricky. Second, there are slight model differences in the timing of this system with the ECMWF a bit slower than the GFS. If the slower ECMWF pans out...impacts from wintry precipitation will be minimal if any...as temperatures will be above freezing as the precipitation moves in. The GFS moves precipitation in a bit quicker with temperatures below freezing at the surface...however temps aloft are above freezing in northwest portions of the state...with below freezing temperatures aloft in the northeast. As a result...if the GFS pans out a brief period of freezing rain looks to be possible across the northwest before temperatures aloft can cool...and transition to a rain snow mix. Obviously at 5 days out, do expect models to come into better agreement in regards to timing in the coming days. So continue to monitor future forecasts for any updates as this could easily become an all rain event with amounts totaling less than a half of an inch of rain. Behind this system, northerly flow aloft and at the surface will keep temperatures below normal for this time of year for much of the state. High pressure will eventually shift to the east by the end of the long term and allow temperatures to return to near normal levels. Along with warmer temperatures, moisture will be on the increase and bring a return of precipitation chances to the forecast as the long term comes to an end on Wednesday night. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 47 57 33 40 / 50 10 10 80 Camden AR 59 69 42 55 / 50 30 10 70 Harrison AR 40 55 32 38 / 70 10 10 80 Hot Springs AR 54 65 40 49 / 50 20 10 70 Little Rock AR 53 61 37 47 / 60 10 10 70 Monticello AR 58 65 41 54 / 50 30 10 70 Mount Ida AR 54 64 39 47 / 50 20 10 70 Mountain Home AR 41 56 31 36 / 70 0 10 80 Newport AR 46 56 32 40 / 60 10 10 70 Pine Bluff AR 55 62 39 50 / 50 20 10 70 Russellville AR 51 63 37 45 / 60 10 10 80 Searcy AR 49 59 34 44 / 60 10 10 70 Stuttgart AR 52 60 37 47 / 60 10 10 70 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...55 / Long Term...61
Hazardous weather outlook, Mar 9, 7:00 PM CST, 3 hours 11 minutes before
Hazardous Weather Outlook...Update National Weather Service Little Rock AR 700 PM CST Thu Mar 9 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101100- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun- Bradley-Drew- 700 PM CST Thu Mar 9 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Severe storms will affect parts of northern and central Arkansas this evening and tonight. An upper storm system and cold front will move through the region and Arkansas, and develop strong to severe thunderstorms. An enhance to slight risk of severe storms will be forecast for the northern half of Arkansas. The main threats will be damaging winds, large hail and isolated tornadoes. Some of the storms will go into the overnight and to early Friday morning. The cold front will gradually move through the state and push the storms out of Arkansas early Friday. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday The aforementioned front will move through the region on Friday, with precipitation shunted to the south. It will also start turning cooler. A storm system tracking along the front will bring rain back to the area on Saturday. It will likely be cold enough in parts of the north for a light wintry mix Saturday afternoon and evening. Light accumulating snow will be possible, especially in the northeast. By Sunday morning, a widespread freeze is in the forecast. This will include much of the state. A hard freeze will be noted in the Ozarks, with readings well into the 20s. .Spotter Information Statement... Spotter activation may be need in northern Arkansas late this afternoon and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 46/51/59
In the hours before
Local storm report, Mar 9, 8:57 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
857 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL BERGMAN 36.31N 93.01W
03/09/2017 E0.25 INCH BOONE AR SOCIAL MEDIA
PEA SIZED HAIL COVERED THE GROUND.
&&
57Local storm report, Mar 9, 9:12 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
912 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL YELLVILLE 36.23N 92.69W
03/09/2017 M1.50 INCH MARION AR BROADCAST MEDIA
&&
57Special weather statement, Mar 9, 9:14 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
914 PM CST THU MAR 9 2017
ARZ007-014>016-024-025-100400-
Stone AR-Independence AR-Sharp AR-Izard AR-Jackson AR-Cleburne AR-
914 PM CST THU MAR 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STONE...INDEPENDENCE...
SOUTHERN IZARD...NORTHEASTERN JACKSON...NORTHEASTERN CLEBURNE...
SOUTHERN BAXTER AND SHARP COUNTIES UNTIL 1000 PM CST...
At 914 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ravenden to near Blanchard Springs
Campground. Movement was southeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Batesville... Mountain View...
Melbourne... Cave City...
Newark... Swifton...
Cushman... Mount Pleasant...
Concord... Magness...
Sidney... Moorefield...
Salado... Lone Star...
Gid... Herpel...
Lunenburg... Blanchard Springs Campground...
Brandenberg... Croker...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until midnight CST for
eastern and north central Arkansas.
LAT...LON 3558 9189 3597 9231 3602 9231 3627 9126
3625 9126 3624 9133 3623 9135 3589 9136
3589 9104 3583 9104
TIME...MOT...LOC 0314Z 298DEG 34KT 3624 9121 3601 9220
BrownLocal storm report, Mar 9, 9:21 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
921 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL RALPH 36.17N 92.67W
03/09/2017 E1.00 INCH MARION AR SOCIAL MEDIA
&&
57Special weather statement, Mar 9, 9:31 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
931 PM CST THU MAR 9 2017
ARZ012-100415-
Newton AR-
931 PM CST THU MAR 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...NORTHEASTERN JOHNSON AND
NORTHWESTERN POPE COUNTIES UNTIL 1015 PM CST...
At 930 PM CST, Doppler radar was tracking a strong thunderstorm near
Kingston, or 12 miles southeast of Huntsville, moving southeast at 35
mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Jasper... Carver...
Erbie... Upper Buffalo Wilderness Area...
Lost Valley State Park... Piercetown...
Pruitt... Yardelle...
Crossroad... Swain...
Gum Springs in Newton County... Nail...
Ponca... Hasty...
Lurton... Mossville...
Wayton... Boxley...
Compton... Low Gap...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until midnight CST for
western, central and north central Arkansas.
LAT...LON 3607 9296 3572 9309 3573 9322 3588 9352
3589 9350 3594 9349 3597 9347 3597 9345
3608 9344 3608 9348 3612 9348
TIME...MOT...LOC 0330Z 302DEG 31KT 3600 9354
BrownLocal storm report, Mar 9, 10:00 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1000 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 2 N BETHESDA 35.82N 91.79W
03/09/2017 M1.00 INCH INDEPENDENCE AR TRAINED SPOTTER
0950 PM TSTM WND GST 2 N BETHESDA 35.82N 91.79W
03/09/2017 M58.00 MPH INDEPENDENCE AR TRAINED SPOTTER
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:18 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion | 57 min |
| Mar 9, 7:44 PM CST | Tornado Warning | LZK | Boone | 31 min |
| Mar 9, 7:56 PM CST | Tornado Warning | LZK | Baxter, Marion | 25 min |
| Mar 9, 8:12 PM CST | Tornado Warning | LZK | Boone, Marion | 18 min |
| Mar 9, 8:24 PM CST | Special Weather Statement | LZK | Baxter, Fulton, Izard | 51 min |
| Mar 9, 8:28 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Searcy | 47 min |
| Mar 9, 8:58 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy, Stone, Van Buren | 47 min |
| Mar 9, 9:14 PM CST | Special Weather Statement | LZK | Independence, Izard, Sharp, Stone | 46 min |
| Mar 9, 9:31 PM CST | Special Weather Statement | LZK | Newton | 44 min |
| Mar 9, 9:35 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Stone, White | 40 min |
| Mar 9, 9:41 PM CST | Tornado Warning | LZK | Cleburne, Independence, Stone, White | 34 min |
| Mar 9, 10:50 PM CST | Severe Thunderstorm Warning | LZK | Woodruff | 25 min |
| Mar 9, 11:14 PM CST | Special Weather Statement | LZK | Scott | 46 min |
| Mar 9, 11:21 PM CST | Special Weather Statement | LZK | Perry | 39 min |
| Mar 9, 11:25 PM CST | Severe Thunderstorm Warning | LZK | Conway, Perry | 35 min |
| Mar 10, 12:02 AM CST | Special Weather Statement | LZK | Saline | 43 min |
| Mar 10, 12:14 AM CST | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 46 min |
| Mar 10, 12:17 AM CST | Special Weather Statement | LZK | Polk | 43 min |
| Mar 10, 12:42 AM CST | Special Weather Statement | LZK | Arkansas | 33 min |
| Mar 10, 1:02 AM CST | Special Weather Statement | LZK | Grant | 58 min |
| Mar 10, 1:12 AM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 48 min |
| Mar 10, 2:02 AM CST | Special Weather Statement | LZK | Lincoln | 43 min |
| Mar 10, 2:40 AM CST | Special Weather Statement | LZK | Drew | 50 min |
| Mar 10, 4:22 AM CST | Lake Wind Advisory | LZK | Arkansas, Bradley, Calhoun, Cleburne, Cleveland, Dallas and 17 more | 11 hr |
| Mar 10, 4:51 AM CST | Freeze Warning | LZK | Baxter, Fulton, Izard, Marion, Sharp, Stone | 22 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.